Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Iteration of quasiregular tangent functions in three dimensions


Authors: A. N. Fletcher and D. A. Nicks
Journal: Conform. Geom. Dyn. 16 (2012), 1-21
MSC (2010): Primary 30C65; Secondary 30D05, 37F10
Published electronically: February 7, 2012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a new quasiregular mapping $ T:\mathbb{R}^3\to \mathbb{R}^3 \cup \{\infty \}$ that generalizes the tangent function on the complex plane and shares a number of its geometric properties. We investigate the dynamics of the family $ \{\lambda T:\lambda >0\}$, establishing results analogous to those of Devaney and Keen for the meromorphic family $ \{z\mapsto \lambda \tan z:\lambda >0\}$, although the methods used are necessarily original.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65, 30D05, 37F10

Retrieve articles in all journals with MSC (2010): 30C65, 30D05, 37F10


Additional Information

A. N. Fletcher
Affiliation: University of Warwick, Mathematics Institute, Coventry, England CV4 7AL

D. A. Nicks
Affiliation: Open University, Department of Mathematics and Statistics, Milton Keynes, England MK7 6AA
Address at time of publication: School of Mathematical Sciences, University of Nottingham, Nottingham, NG7 2RD, United Kingdom

DOI: http://dx.doi.org/10.1090/S1088-4173-2012-00236-6
PII: S 1088-4173(2012)00236-6
Received by editor(s): December 15, 2011
Published electronically: February 7, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.